Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Subgroups of direct products of limit groups over Droms RAAGs

Jone Lopez de Gamiz Zearra

Algebraic & Geometric Topology 22 (2022) 3485–3510
Abstract

A result of Bridson, Howie, Miller and Short states that if S is a subgroup of type FPn() of the direct product of n limit groups over free groups, then S is virtually the direct product of limit groups over free groups. Furthermore, they characterise finitely presented residually free groups. In this paper these results are generalised to limit groups over Droms right-angled Artin groups. Droms RAAGs are the right-angled Artin groups with the property that all of their finitely generated subgroups are again RAAGs. In addition, we show that the generalised conjugacy problem is solvable for finitely presented groups that are residually a Droms RAAG, and that their finitely presentable subgroups are separable.

Keywords
homology of groups, limit groups over Droms RAAGs, residually Droms RAAGs
Mathematical Subject Classification
Primary: 20F65
Secondary: 20J05
References
Publication
Received: 18 October 2020
Revised: 3 September 2021
Accepted: 11 October 2021
Published: 30 January 2023
Authors
Jone Lopez de Gamiz Zearra
Mathematics Institute
University of Warwick
Coventry
United Kingdom
https://warwick.ac.uk/fac/sci/maths/people/staff/lopezdegamiz/